MAUDE Adverse Event Report: LINA MEDICAL APS LINA XCISE¿, LAPAROSCOPIC MORCELLATOR; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

LINA MEDICAL APS LINA XCISE¿, LAPAROSCOPIC MORCELLATOR; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number MOR-1515-6
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
Malfunctioning equipment: lina xcise (no specifics on the 'malfunction' from reporter).No harm to the patient.An espiner bag was placed through the umbilical trocar for morcellation within a pseudopneumoperitoneum.The specimen placed within the bag and the bag secured through the umbilical incision.The pseudopneumoperitoneum was established within the bag and a 5 mm trocar was placed into the bag from the lateral trocar site.The balloon was inflated and secured this trocar in place.The morcellator was placed at the umbilical trocar site within the espiner bag.The uterus was morcellated and removed from the pelvis.The bag was then removed.Pneumoperitoneum was reestablished.The patient's pelvis was inspected and hemostasis was confirmed.No complications.

Brand Name
LINA XCISE¿, LAPAROSCOPIC MORCELLATOR
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
LINA MEDICAL APS
emergo global representation llc
2500 bee cave road/bldg 1, ste 300
austin TX 78746
MDR Report Key8107708
Report Number8107708
Device Sequence Number19311217
Product Code HET
UDI-Device Identifier05708265004706
UDI-Public(01)05708265004706(17)200905(11)170911(10)1738006
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2018
Report Date (Section F) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOR-1515-6
Device Catalogue NumberMOR-1515-6
Device Lot Number1738006
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/13/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight80
Date Report Sent to FDA11/06/2018